# SDR UPS96521130

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delamination
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-3C, RIGHT WING O/B MAIN FLAP HAS AREAS OF DELAMINATION ON I/B END UPPER SURFACE.  REPAIRED RT WING O/B MAIN FLAP UPPER SURFACE.  ALL WORK DONE IAW SRM 57-53-01 AND SRM 51-70-07.
